MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO FLAT PE LINER 32 / E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO FLAT PE LINER 32 / E; HIP SHELL LINER
Model Number 01.26.3244STT
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 december 2020: lot 143438: (b)(4) items manufactured and released on 08-sep-2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.The device analysis will be performed on the third week of january when the r&d project manager will be in the office and the analysis can be done on the device.
 
Event or Problem Description
Worn inlay of a versafitcup cc trio implanted on 2014, osteolysis in the femur.Revision performed on (b)(6) 2020 (6 years and 2 months after primary), liner and head were replaced.
 
Additional Manufacturer Narrative
Visual inspection performed by medacta r&d project manager: from the received piece, particular scretches and damages were noticed on a portion of the rim of the liner; likely due to a repeated contact with the neck stem; in particular, the thickness of a region of the rim was minor respect to the opposite side probably due to the patient body load.There is no suspect of the presence of a third body as the surface of the ball head appeared to be not particular worn.

Brand Name
VERSAFITCUP CC TRIO FLAT PE LINER 32 / E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11169837
Report Number3005180920-2021-00046
Device Sequence Number11694037
Product Code LZO
UDI-Device Identifier07630030807589
UDI-Public07630030807589
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number01.26.3244STT
Device Catalogue Number01.26.3244STT
Device Lot Number143438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;